Psoriatic Arthritis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

After a day of walking around the mall, I am having calf pain. What should I do?

Query: Hi doctor, I just came back from a day walking around the mall. I am having cramping pain in my left calf. It feels like a rubber band is wrapped around my leg. It is better when sitting but hurts when outstretched. I am on Enbrel and previous medical history includes low blood pressure and low chol...  Read Full »


Dr. Sumit Chawla

Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. I am glad to answer your query. I would have appreciated a reason for having ENBREL (Etanercept), whether RA or ankylosing spondylitis or psoriatic arthritis. The drug have some known neurological side effects along with increase susceptibility to infection. Your cond...  Read Full »

Gastritis Cause Black Stools

Query: Hi doctor, I have acid reflux problem for the last 5 years. Pain in my throat also happens because of it. For the last eight months, I feel dizzy, vertigo after eating food and sometimes even after drinking water. I have started taking herbal medicines for psoriatic arthritis before six months. Whe...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Most likely you are being given steroids or painkillers in the form of herbal supplements, and they have the side effect of gastritis that can cause black stools. Black stools can also be caused by multivitamins. In such case scenario, my strong ...  Read Full »

Why is my neutrophil number dropping?

Query: Hi doctor, I recently had my blood tests done for unexplained bruising, mouth sores, muscle pain and headaches. The neutrophil number came back as low of 1.2. I looked back at my past laboratory results and the neutrophil number has been dropping as follows. First it was 3.4, then 3.2, 2.9, 2.7, 2.1...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: If the immune system were being affected, then I would like to look at the whole picture of WBC count (white blood cell) and decide. Psoriatic arthritis is a chronic disease and in chronic diseases, the lymphocytes increase. ...  Read Full »

I am getting radiating right hip pain. Is this due to psoriatic arthritis?

Query: Hi doctor, I am 26 years old. Since a week, I am getting pain in the right leg hip and sometimes, extending till right knee and calf muscle. I feel that something is trying to project on the left side.  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello, Welcome to icliniq.com. I can understand from your query that you are experiencing some hip pain with radiation till knee region. Where exactly are you feeling some projecting swelling? Also, since this is only a week old story, there is no need to worry especially if there is no history of i...  Read Full »

Would taking Infliximab endanger pregnancy?

Query: Hi doctor, I am 26 years old. I am currently working in a hospital. I have been diagnosed with psoriatic spondyloarthropathy six years back. I had severe pain in the right SI joint. Currently, I am not taking medicines except NSAIDs. My MRI was done and it showed MRI joint inflammation. I was advis...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Infliximab is a pregnancy category B drug that is it has not shown till now any birth defects in babies in trials. So, it can be used if required. I would not recommend SI joint (sacroiliac joint) radiofrequency at this stage. I would recommend yo...  Read Full »

I am having trigger issue in middle finger of both hands. What to do?

Query: Hi doctor, I am having trigger problem in the middle finger of my left hand over a year. But, the same finger of my right hand has now developed the same problem. They are especially bad in the morning and it is difficult to straighten them. I can feel a very heavy click when I do it. I had blood te...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The most important information to know would be x-ray of your hands. There are different types of arthritis like autoimmune, osteoarthritis and gout. It could also become worse with your new medications as they can cause bone loss and pain. It may also occur if you have a...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.